# SDR UIEA2019050304106

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,400 hours, 17,164 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITER 2 STATUS MESSAGE ( REMOVED AND REPLACED THE RIGHT ENGINE NR 2 IGNITER PLUG. OPS CHECK GOOD ON AUDIO CHECK IAW AMM 74-21-00 AND 74-00-00-705-015.  )
